# SDR CA130927001

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 32,167 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250114
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE LANDING GEAR DID NOT RETRACT WHEN GEAR UP WAS SELECTED.  THE AIRPLANE FLEW GEAR DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSTALLED THE LANDING GEAR PINS AND THE ACFT WAS FERRIED.  UPON INSPECTION MAINTENANCE DISCOVERED A FAULTED MANUAL EXTENSION LIMIT SWITCH DUE TO THE BUILDUP OF DEBRIS BENEATH THE ACTUATING ARM.  THE SWITCH WAS REPLACED, THE LANDING GEAR WAS TESTED SERVICEABLE, AND THE ACFT WAS RETURNED TO SERVICE.
